ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 1997 , Volume 3 , Issue 4

Select all articles

Export/Reference:

Computations in dynamical systems via random perturbations
Yuri Kifer
1997, 3(4): 457-476 doi: 10.3934/dcds.1997.3.457 +[Abstract](1186) +[PDF](1131.8KB)
Viscosity solutions and uniqueness for systems of inhomogeneous balance laws
Graziano Crasta and Benedetto Piccoli
1997, 3(4): 477-502 doi: 10.3934/dcds.1997.3.477 +[Abstract](936) +[PDF](273.2KB)
Approximate inertial manifolds for a weakly damped nonlinear Schrödinger equation
Olivier Goubet
1997, 3(4): 503-530 doi: 10.3934/dcds.1997.3.503 +[Abstract](684) +[PDF](239.1KB)
A simple construction of inertial manifolds under time discretization
Changbing Hu and Kaitai Li
1997, 3(4): 531-540 doi: 10.3934/dcds.1997.3.531 +[Abstract](1070) +[PDF](183.7KB)
A global existence theorem for two coupled semilinear diffusion equations from climate modeling
Olaf Hansen
1997, 3(4): 541-564 doi: 10.3934/dcds.1997.3.541 +[Abstract](972) +[PDF](259.0KB)
Nonexistence of positive solutions for some quasilinear elliptic equations in strip-like domains
Takahiro Hashimoto and Mitsuharu Ôtani
1997, 3(4): 565-578 doi: 10.3934/dcds.1997.3.565 +[Abstract](819) +[PDF](232.1KB)
Periodic and homoclinic solutions for a class of unilateral problems
Samir Adly, Daniel Goeleven and Dumitru Motreanu
1997, 3(4): 579-590 doi: 10.3934/dcds.1997.3.579 +[Abstract](962) +[PDF](205.0KB)
Coincidence of various dimensions associated with metrics and measures on metric spaces
Moisey Guysinsky and Serge Yaskolko
1997, 3(4): 591-603 doi: 10.3934/dcds.1997.3.591 +[Abstract](891) +[PDF](188.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]